# SDR DALA2025072205517

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 DETERIORATED DOOR STOP 3,4,5 AFT SIDE AND 2,3,4 FWD SIDE OF THE PASSENGER CREW DOOR 831. CORRECTIVE ACTION: REPLACED DOOR STOP 3,4,5 AFT SIDE AND 2,3,4 FWD SIDE OF THE PASSENGER CREW DOOR 831 AS PER A320 FAM AMM 52-11-31-000-002-A. (1093007).
